Homogeneous deformations of discrete groups.

Yagodovskij, P.V.

Zapiski Nauchnykh Seminarov POMI (2000)

  • Volume: 266, page 312-335
  • ISSN: 0373-2703

How to cite


Yagodovskij, P.V.. "Homogeneous deformations of discrete groups.." Zapiski Nauchnykh Seminarov POMI 266 (2000): 312-335. <http://eudml.org/doc/226234>.

author = {Yagodovskij, P.V.},
journal = {Zapiski Nauchnykh Seminarov POMI},
keywords = {multivalued group; linear deformation},
language = {eng},
pages = {312-335},
publisher = {Nauka},
title = {Homogeneous deformations of discrete groups.},
url = {http://eudml.org/doc/226234},
volume = {266},
year = {2000},

AU - Yagodovskij, P.V.
TI - Homogeneous deformations of discrete groups.
JO - Zapiski Nauchnykh Seminarov POMI
PY - 2000
PB - Nauka
VL - 266
SP - 312
EP - 335
LA - eng
KW - multivalued group; linear deformation
UR - http://eudml.org/doc/226234
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.